Iterated function system and Ruelle operator
Publication in refereed journal

Times Cited
Web of Science52WOS source URL (as at 22/02/2021) Click here for the latest count
Altmetrics Information

Other information
AbstractWe consider a generalized iterated function system where the weights are variable functions. By using the Ruelle operator and a dynamical system consideration we prove that if the system is contractive and the weights are strictly positive functions and satisfy the Dini condition, then there exists a unique eigenmeasure (corresponding to the Ruelle operator) on the attractor. If in addition the maps are conformal and satisfy the open set condition, then we prove that they satisfy the strong open set condition, and by using this we can give a description of the LF-scaling spectrum and the multifractal structure of the eigenmeasure. The work extends some results of [Proc. London Math. Sec. 73 (1996), 105-154; Adv. Appl. Math. 19 (1997), 486-513; J. Statist. Phys. 86 (1997), 233-275; Indiana Univ. Math. J. 42 (1993), 367-411]. (C) 1999 Academic Press.
All Author(s) ListFan AH, Lau KS
Journal nameJournal of Mathematical Analysis and Applications
Volume Number231
Issue Number2
Pages319 - 344
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2021-23-02 at 00:57